Document Type : Research Paper


Department of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, 56199-11367,Ardabil, Iran.


In this paper, we study the concept of multipliers for the continuous $g$-Bessel families in Hilbert spaces. We present necessary conditions for invertibility of multipliers for the continuous $g$-Bessel families and sufficient conditions for invertibility of multipliers for continuous $g$-frames.


[1] M.R. Abdollahpour and M.H. Faroughi, Continuous $g$-frames in Hilbert spaces, Southeast Asian Bull. Math., 32 (2008), pp. 1-19.
[2] M.R. Abdollahpour and Y. Alizadeh, Multipliers of continuous $g$-frames in Hilbert spaces, Bull. Iranian Math. Soc., 43 (2017), pp. 291-305.
[3] M.R. Abdollahpour and Y. Khedmati, $G$-duals of continuous $g$-frames and their perturbations, Results Math., 73 (2018), pp. 1-15.
[4] S.T. Ali, J.P. Antoine and J.-P. Gazeau, Continuous frames in Hilbert space, Ann. Phys., 222 (1993), pp. 1-37.
[5] J.P. Antoine, M. Speckbacher and C. Trapani, Reproducing pairs of measurable functions, Acta Appl. Math., 150 (2017), pp. 81-101.
[6] P. Balazs, Basic definition and properties of Bessel multipliers, J. Math. Anal. Appl., 325 (2007), pp. 571-585.
[7] P. Balazs, D. Bayer and A. Rahimi, Multipliers for continuous frames in Hilbert spaces, J. Phys. A: Math. Theor., 45 (2012), p. 244023.
[8] P. Balazs and D. T. Stoeva, Representation of the inverse of a frame multiplier, J. Math. Anal. Appl., 422 (2015), pp. 981-994.
[9] O. Christensen, An introduction to frames and Riesz bases, Appl. Numer. Harmon. Anal., Boston: Birkh\"auser, 2016.
[10] R.J. Duffin and A.C. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Math. Soc., 72 (1952), pp. 341-366.
[11] F. Ghobadzadeh and A. Najati, $G$-dual Frames in Hilbert $C*$-module Spaces, Sahand Commun. Math. Anal., 11 (1) (2018), pp. 65-79.
[12] M. Khayyami and A. Nazari, Construction of continuous $g$-frames and continuous fusion frames, Sahand Commun. Math. Anal., 4 (1) 2016, pp. 43-55.
[13] Y. Khedmati and M.S. Jakobsen, Approximately dual and perturbation results for generalized translation invariant frames on LCA groups, Int. J. Wavelets Multiresolut. Inf. Process., 16 (2017), p. 1850017.
[14] E. Osgooei and A. Arefijamal, Compare and contrast between duals of fusion and discrete frames, Sahand Commun. Math. Anal., 8 (1) (2017), pp. 83-96.
[15] A. Rahimi and P. Balazs, Multipliers for $p$-Frames in Banach spaces, Integral Equations Oper. Theory, 68 (2010), pp. 193-205.
[16] A. Rahimi, Multipliers of generalized frames in Hilbert spaces, Bull. Iranian Math. Soc., 37 (2011), pp. 63-80.
[17] M. Shamsabadi and A.A. Arefijamaal, The invertibility of fusion frame multipliers, Linear Multilinear Algebra, 65 (2017), pp. 1062-1072.
[18] D.T. Stoeva and P. Balazs, Invertibility of multipliers, Appl. Comput. Harmon. Anal., 33 (2012), pp. 292-299.
[19] W. Sun, $G$-frames and g-Riesz bases, J. Math. Anal. Appl., 322 (2006), pp. 437-452.